# SDR TWAA9914707

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LS, FOUND STATION 240 LONGERON L19 SPLICE IS CRACKED.  INSTALLED NEW SPLICE IN ACCORDANCE WITH SRM 53-02  FIG 18.
